# SDR EIA2000152

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - FOUND BS 1480 B/H AT STRINGER 34R HAS 1 CRACKED FASTENER HOLE.  RIGHT AT UPPER SKIN APPROX .0625 INCH LENGTH AND .125 INCH AT ONE AND NINE O'CLOCK POSITIONS RESPECTIVELY.  OVERSIZED TO REMOVE CRACKS.  SKIN FREEZE PLUGGED WITH RETAINING WASHERS INSTALLED PER BOEING MESSAGE EVR-HKG-OO-00039F/00054H AND HAECO RS-53-61-34335, SRWS 000249 AND 000254.  (M)
